Predictable representation of martingale spaces and changes of probability measures
Séminaire de probabilités de Strasbourg, Tome 19 (1985), p. 278-284
@article{SPS_1985__19__278_0,
     author = {Duffie, Darrell},
     title = {Predictable representation of martingale spaces and changes of probability measures},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {278-284},
     zbl = {0562.60055},
     mrnumber = {889488},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1985__19__278_0}
}
Duffie, Darrell. Predictable representation of martingale spaces and changes of probability measures. Séminaire de probabilités de Strasbourg, Tome 19 (1985) pp. 278-284. http://www.numdam.org/item/SPS_1985__19__278_0/

1. Bismut, J., Theorie Probabiliste du Control des Diffusions, Memoirs of The American Mathematical Society 4 ( 1976), . | MR 453161 | Zbl 0323.93046

2. Davis, M.H. AND P. Varaiya, The Multiplicity of an Increasing Family of σ-Fields, The Annals of Probability 2 ( 1974), 958 - 963. | MR 370754 | Zbl 0292.60071

3. Dellacherie, C. AND P. Meyer, Probabilities and Potential B: Theory of Martingales, North-Holland Publishing Company, New York, 1982. | MR 745449 | Zbl 0494.60002

4. Duffie, D., "Stochastic Equilibria: Existence, Spanning Number, and The 'No Expected Gain From Trade' Hypothesis", Research Paper , Graduate School of Business, Stanford University, July 1984.

5. Duffie, D. AND C. Huang, "Implementing Arrow-Debreu equilibria by continuous trading of few long lived securities", Working Paper , Graduate School of Business, Stanford University, February (Revised: July, 1984) 1983.

6. Harrison, J. AND D. Kreps, Martingales and arbitrage in multiperiod securities markets, Journal of Economic Theory 20 (June 1979), 381-408. | MR 540823 | Zbl 0431.90019

7. Jacod, J., A general theorem of representation for martingales, Proceedings of the Symposia in Pure Mathematics 31 ( 1977), 37-53. | MR 443074 | Zbl 0362.60068

8. -, Calcul Stochastique et Problemes de Martingales, Lecture Notes in Mathematics, No. 714, Berlin: Springer Verlag, 1979. | MR 542115 | Zbl 0414.60053

9. Kunita, H. AND S. Watanabe, On square-integrable martingales, Nagoya Mathematics Journal 30 ( 1967), 209-245. | MR 217856 | Zbl 0167.46602

10. Lenglart, E., Transformation des martingales locales par changement absolument continu de probabilities, Zeitschrift fur Wahrscheinlichkeitstheorie 39 ( 1977), 65-70. | MR 448541 | Zbl 0339.60045

11. Liptser, R. AND A. Shiryayev, Statistics of Random Processes I: General Theory, Springer-Verlag, New York, 1977. | MR 474486 | Zbl 0364.60004

12. Memin, Jean, Espaces de semi-martingale et changement de probabilite, Zeitschrift fur Wahrscheinlichkeitstheorie 52 ( 1980), 9-39. | MR 568256 | Zbl 0407.60046